# SDR SIMA20140709004

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 29,140 hours, 25,683 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Wheel Speed Sens
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI BELOW 25 KNOTS WHILE APPLYING BRAKES, ANTI-SKID CYCLES ON & OFF.   CLEANED WHEEL SPEED SENSOR CONNECTOR W514 IAW SWPM 20-50-00.  MAIN BRAKE SYS OPS CHECKED GOOD IAW AMM 32-41-00.  TAXIED ACFT IAW GHC.  NO DEFECTS NOTED.
